# SDR CALA970788

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72829
- Make and model: Doug DC-9-82
- Aircraft serial: 49489
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Main Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN MAIN CABIN DOOR INTERCOSTAL AT AFT HANDLE TORQUE TUBE.  THE INTERCOSTAL WAS REPLACED IAW SRM 51-30-2 AND 51-10-3.
